# SDR 08FDEA04627

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: 65C80678107
- Condition: Cracked
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AFT EMERGENCY HATCH, SEAL RETAINER ATTACH FLANGE IS CRACKED IN SEVERAL PLACES.  MATCH DRILLED NEW SEAL RETAINER REF SRM 51-30-5 P 1/5.  REMOVAL AND INSTALLATION COMPLETED ON NON ROUTINE NR N11265 ITEM NR 3/4.  THIS IS CLASSIFIED AS A MINOR REPAIR.
